# SDR N14834CA

- Difficulty date: August 23, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Part time: 29,747 hours, 35,225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING REAR SPAR LOWER HORIZONTAL FLANGE BETWEEN THE WING RIBS 16 AND 19.
